Über ein Problem in der Theorie der Primzahlen

P. Kuhn

TBD mathscidoc:1701.332146

Arkiv for Matematik, 4, (1), 1-14, 1960.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{p.1960über,
  title={Über ein Problem in der Theorie der Primzahlen},
  author={P. Kuhn},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424012695955},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={1},
  pages={1-14},
  year={1960},
}
P. Kuhn. Über ein Problem in der Theorie der Primzahlen. 1960. Vol. 4. In Arkiv for Matematik. pp.1-14. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424012695955.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved